Recently diagnosed with ADHD and prescribed this med. Being able to feel normal and focused for the first time was a great feeling.. however. Take one in morning. The focus and productivity lasts about 2 hours, followed by being mentally"foggy" for rest of day. Inconvenient for work. also get extremely sleepy after maybe 4 hours. The calming affect lasts longer . Would like to know if i should just stick it out for a month till nxt app with psychiatrist or call them. Its only been a couple days . I hear a lot of bad things about this drug compared to others like Adderall in my recent research. Is it normal to start on it with this dose ? Is it a matter of dosage or the medication itself.
No responses have yet been posted. Add your response to this question.
- Methylphenidate Information for Consumers
- Methylphenidate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylphenidate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2010 • 1 answer
My child who takes methylphenidate has this habbit of diging at her skalp while only taking the med?
Posted 13 Jun 2011 • 1 answer
Posted 17 Feb 2013 • 1 answer
Posted 10 Jun 2013 • 1 answer
Posted 7 Apr 2014 • 2 answers